# SDR IXXA20170131009

- Difficulty date: January 17, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 86,490 hours, 45,102 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Bs 1660-1663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED ON FORWARD SIDE OF COOLING FANS JUST AFT OF AND BELOW OUTFLOW VALVE. REMOVED AND REPLACED COOL FAN ATTACH BRACKET P/N 214N3057-3 USING 2024-T3 .080. P.O. #0089089 IN ACCORDANCE WITH BOEING DRAWING 214N3057 AND B757 SRM 51-40-02 PARAGRAPH 7.
